Advertisement

Ukrainian Mathematical Journal

, Volume 54, Issue 1, pp 17–22 | Cite as

Pade–Chebyshev Approximants for One Class of Functions

  • A. P. Holub
Article
  • 23 Downloads

Abstract

By using the method of generalized moment representations proposed by Dzyadyk in 1981, we construct the Pade–Chebyshev approximants for one class of functions that is an analog of the class of Markov functions.

Keywords

Moment Representation Markov Function Generalize Moment Representation Chebyshev Approximants 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

REFERENCES

  1. 1.
    V. K. Dzyadyk, “On a generalization of a moment problem,” Dokl. Akad. Nauk Ukr. SSR, No. 6, 8–12 (1981).Google Scholar
  2. 2.
    V. K. Dzyadyk and A. P. Golub, Generalized Moment Problem and Pade Approximation [in Russian], Preprint No. 58, Institute of Mathematics, Ukrainian Academy of Sciences, Kiev (1981).Google Scholar
  3. 3.
    A. P. Golub, Generalized Moment Representations and Rational Approximations [in Russian], Preprint No. 25, Institute of Mathematics, Ukrainian Academy of Sciences, Kiev (1987).Google Scholar
  4. 4.
    A. P. Golub, “Generalized moment representations and Pade–Chebyshev approximations,” Ukr. Mat. Zh., 42, No. 6, 762–766 (1990).Google Scholar
  5. 5.
    S. Pashkovskii, Computational Applications of Chebyshev Polynomials and Series [in Russian], Nauka, Moscow (1983).Google Scholar

Copyright information

© Plenum Publishing Corporation 2002

Authors and Affiliations

  • A. P. Holub
    • 1
  1. 1.Institute of MathematicsUkrainian Academy of SciencesKiev

Personalised recommendations